Advances in Differential Equations

Mixed boundary value problems on cylindrical domains

Pascal Auscher and Moritz Egert

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study second-order divergence-form systems on half-infinite cylindrical domains with a bounded and possibly rough base, subject to homogeneous mixed boundary conditions on the lateral boundary and square integrable Dirichlet, Neumann, or regularity data on the cylinder base. Assuming that the coefficients $A$ are close to coefficients $A_0$ that are independent of the unbounded direction with respect to the modified Carleson norm of Dahlberg, we prove a priori estimates and establish well-posedness if $A_0$ has a special structure. We obtain a complete characterization of weak solutions whose gradient either has an $L^2$-bounded non-tangential maximal function or satisfies a Lusin area bound. To this end, we combine the first-order approach to elliptic systems with the Kato square root estimate for operators with mixed boundary conditions.

Article information

Source
Adv. Differential Equations Volume 22, Number 1/2 (2017), 101-168.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.ade/1484881287

Subjects
Primary: 35J55 42B25: Maximal functions, Littlewood-Paley theory 47A60: Functional calculus

Citation

Auscher, Pascal; Egert, Moritz. Mixed boundary value problems on cylindrical domains. Adv. Differential Equations 22 (2017), no. 1/2, 101--168. http://projecteuclid.org/euclid.ade/1484881287.


Export citation